Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Developing flu leading to tonsillitis after smelling perfume, dust. How can it be cured?

everytime i wear a perfume or pass someone wearing a perfume i develop flu that leads to tonsilitis always. even if i just start sneezing it ends up in tonsilitis, what is wrong with me? if i sense/ smell dust i catch a flu. two days ago i started sneezing, my nostrils are blocked and i am having a slight pain in my throat when swallowing . please help me.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THIS IS CASE OF ALLERGIC SINUSITIS WITH POST NASAL DRIP WHICH CAUSES TONSIL PROBLEM
REQUIRED XRAY PNS

TRATMENT TAB METROGYL 200 MGM TWICE A DAY
TAB MONTAIOR FX TWICE A DAY
SUP PIRITON 1/2 TSF WITH WARM WATER AT NIGHT
TAB ZINETAC 150 MGM EMPTY STMACH
FOR FEVER TAKE VOVERAN D TWICE A DAY OR SOS
TREAT FOR 7 DAYS
GET XRAY POST AGAIN AND DISCUSS
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor